MedElevator Войти в исследования
← Поиск публикаций
SAGE open medical case reports · 2023

Paclitaxel-induced periarticular thenar eminence erythema with onycholysis: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Charron-Ligez François, Désy Delphine, Auclair Marie-Hélène

Аннотация

Paclitaxel is a drug frequently used in the treatment of gynecological cancers. Its cutaneous side effects are fairly well documented. A subtype of hand-foot syndrome, periarticular erythema of the thenar eminences with onycholysis, is rarer. Here, we present a case of a woman treated with paclitaxel for recurrent ovarian cancer who developed periarticular thenar eminence erythema with onycholysis syndrome. Involvement presented as an erythematous rash on the top of the left hand progressing up the arm. A lesion was also present on the right lower limb and on the dorsal surface of the right foot with onycholysis. Edema was present in the fingers, hands, forearms, and feet. A punch biopsy and pathological analysis confirmed the diagnosis of periarticular thenar eminence erythema with onycholysis syndrome. Rapid identification and treatment with topical corticosteroids limited irreversible damage.